# SDR AALA2018042509066

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 52,329 hours, 30,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stiff
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STIFF TO ARM. CLEANED AND LUBED THE GIRT BAR. OPS CHECKED OK.
